# SDR UALA2012072504034

- Difficulty date: July 22, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 61,878 hours, 21,911 cycles
- Engine: Pwa PW2037
- System (JASC): 4940 · APU Start/Ignition System
- Part: Cable
- Condition: Failed
- Location: Apu Igniter
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START.  REPLACED APU IGNITER CABLE AND PLUG REF MM 49-41-04 AND MM49-41-02.  APU OP CHECKED RUN OK
